[ibogaine] IMPORTANT- any EKG suggestions?

CallieMimosa at aol.com CallieMimosa at aol.com
Sat Aug 14 12:07:56 EDT 2004


 
In a message dated 8/13/2004 6:38:22 PM Central Daylight Time,  
Schmoolyboy at aol.com writes:

prolong the QT interval on an ECG and can lead to a dangerous situation  
while under IBO know as Torsades. ( and that can kill you)
 



Actually it is called Torsades de Pointes. It is serious and  can be fatal. 
It can be a chronic condition that can be treated  with medication. You are 
very correct that an acute episode could be fatal. An  acute episode means that 
it comes on suddenly.
It is defined as a ventricular tachycardia with  arrhythmia.
It is very complicated to explain and understand unless you are  a 
cardiologist, which I am not so I feel sure this is a very simplistic  explanation!
Callie
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20040814/b3b0eb68/attachment.html>


More information about the Ibogaine mailing list